# SDR AALA202409051502

- Difficulty date: July 10, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 63,156 hours, 26,576 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HIGH SPEED REJECT AFTER 80 KNOTS JUST PRIOR TO V1 ABOUT 150 KNOTS DUE TO BLOWN TIRES RIGHT MLG. AFTER REJECTING ARFF CONFIRMED FLAMES ON THE RIGHT MLG. BOTH LEFT MLG LOST PRESSURE AFTER AIRCRAFT STOPPED; AIRCRAFT ABORTED TAKEOFF AND STOPPED SAFELY AT TPA. **SUPPLEMENTAL REPORT FOR (AALA202407111502): ACCOMPLISHED TIRE BURST CONDITIONAL INSPECTION. PER AMM 05-51-54-21-801**(CLOSED).
